Having worked in the medical proffesion on a lesser level(Nurses assistant and other) I am concerned about the results of my urinary culture. I was positive for Staph, one that was resistant to pennicillim, but treatable with levaquin. It is resistant to ampicillin, though my primary care doctor says it was also treatable with oxycillin. She says that it is not MRSA not to worry, but everything I am reading about makes me think I should still worry. That it being staph, which I know is somewhat normal, only about 5% of uti's are staph, it may still be difficult to get under control. I am seeing a urologist and he insists that it is impossible for it to be MRSA. He is going to do another culture five days after I finish the levaquin. I had a ct scan done of my kidneys and lower abdomen and there were no stones and everything was textbook. Should I be as concerned as I am? I have children, elderly family and friends who have weakened immune systems due to chronic health problems. Four days into the levaquin I still have the kidney/back pain, its far better than it was to begin with, I was in tears before. Should I worry about the staph being elsewhere in my systems? (They didn't specify which staph)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.